# SDR SWAA2022030845945

- Difficulty date: April 25, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U19
- Condition: Elongated
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 767-787 STR 25R WEB UNDER FWD SHEILD HAS ELONGATED HOLES. / REMOVED AND INSTALLED NEW WEB AT AFT CARGO PIT BS767 TO BS787 STR 25R IAW SRM 51-40-02-0G-0; VERIFIED NEW WEB IAW DWG 146A0081 REV. 8 WITH P/N 146A8123U-19; LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05-0G-0 TAG #A49992
